Jump to content

AlphaBeta

Members
  • Content Count

    45
  • Joined

  • Last visited

  • Days Won

    2

AlphaBeta last won the day on October 30 2019

AlphaBeta had the most liked content!

Community Reputation

11 Good

About AlphaBeta

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Another update: Visuals got fewer and fewer during the last 2 months and I do notice them quite rare now during the day and indoor (at night it's still very noticeable outdoor). I'm still taking Sertraline, but I'm not suffering at all anymore and I feel completely healthy (despite the fact that I gained weight, but I think that is more due to unhealthy eating already before the medication). I can't say that everything is like it was before my HPPD, but generally I'm completely fine! Maybe this gives some of you hope that it's possible to completely recover from this disease without any
  2. Update: I'm on Sertraline 50mg/d now for 2 months. First two weeks, mood swings got worse. After two weeks, anxiety and mood swings did disappear almost completely. Regarding mood I feel quite normal again. I didn't notice any significant change on visuals so far, but that's maybe a good sign as it got worse before. Overall, this is an extreme improvement. If it continues like this, it's a life that's worth living again I think few days ago I had the first day not thinking about the condition at all. That's a great success and I wouldn't have thought to reach it that fast after it got worse f
  3. There is no "typical" reaction. Some reported immediate improvement, other ones slight improvement over a couple of months though. I'd say for most people it does not help at all. For me, side effects did fade out 1 week after dosing up each time. Anyhow, it was not beneficial for me.
  4. I'd like to know if he could do a rough estimation of how many of his patients (1) clinically had a full remission (which means they do not suffer under the disease anymore, but may still expierience altered perception or altered consciousness) (2) reported that they completely got back into their old state of mind (which means they do not notice any perceptual or emotional difference in daily life compared to the time before they got HPPD) Also, I'd like to know (3) whether he sees any connection between HPPD and pre-existing mental illnesses (4) which medicati
  5. Discontinued Lamotrigin last week. I was on 200mg and visual symptoms still got worse, also anxiety & depressive symptoms were there again. It seems it was just a 2 good weeks initially that did let me believe it helps. Discontinuation had no effects.
  6. Sorry, I didn't recognize my own posts, because you put my these sentences completely out of context and interpreted these sentences like I said that this would be "symptoms" by me. I never said that. In these statements, I'm responding to questions of user Denairix who asks if other people have watering eyes or see rainbow colors. Yes, I do, but I don't see these phenomena as "my" HPPD symptoms. I never said that not everything I see can also be seen by normal people, just very very much weaker. I also saw them just much weaker before getting HPPD. In this way I'm differing from many other HP
  7. This is not my posting history. Anyway, let's stop here. It does not make sense. The opinions are set. Everything that needs to be said is already said, continuing would be just looping the same arguments again and again.
  8. You had luck that it worked for you and it subsided. As I said, I did not put attention on symptoms for 3 months and they still got worse. Damn, what a proof, you're a genius. Does a psiorias patient feel the itching under such circumstances? Does a deppressive patient feel the depression in such moments? No? Oh, then psiorias and depression are not real as well I guess. Just not focus on it and it'll go away, problem solved! Why did not all the doctors had your great idea? We can cure 50% of all diseases with this method! Please, shut up. You have no idea. You just don't know what rea
  9. Guy, you disprove yourself. If it has nothing to do with previous drug exposure and is only a mental process, then there would have to be plenty of non-hallucinogen-induced cases. How does it work? Nobody knows. You have diseases like the Gulf War syndrome that can also suddenly occur years or even decades after the damaging exposure - and in this example, you clearly see a brain damage on the MRI in some cases. Not surprising. You refuse to believe anything that could imply that you don't have the control about the severity of the symptoms. HPPD is real. It could be that it was n
  10. One very severe counter-argument against your "theory": In 11 of 12 cases, taking phenothiazines worsens HPPD severely. For "normal" anxiety patients, they just work as a sedative. Many of the usual anxiety patients are also extremely worried about their health, so why don't they get HPPD when taking phenothiazines? It just does not make sense, there would have to be much more non-hallucinogen-induced cases. Even if not "trained" well, at least a small number of anxiety patients should notice the increase of visual phenomena caused by phenothiazines, get worried about it and falling into the "
  11. @TylerHow is it going meanwhile?
  12. Sometimes I see a rainbow-like ring around white lights.
  13. My eyes water sometimes when visuals get strong, but there is no pain.
  14. Could you tell more about your drug usage before HPPD onset (frequency / doses) and your initial and current symptoms (did they got better or did just your acceptance of them increase)? Would be interesting to hear! Also, I wonder if you did you suffer from any mental illness in your life before HPPD onset. Thanks for reporting your case, especially that you got better. This always helps.
  15. Mine is also worsening for exactly 8 months now. From what I've read I'd say there is the highest chance of getting better or even cure within the first 18 months after onset. So it's too early to give up hope at this point of time, you still can get better. Did you do any drugs/meds after onset?
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.